Continuous representations of interval orders based on induced preorders
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Rivista di Matematica per le Scienze Economiche e Sociali.
Volume (Year): 18 (1995)
Issue (Month): 1 (March)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/10203/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bosi, Gianni & Isler, Romano, 1995. "Representing preferences with nontransitive indifference by a single real-valued function," Journal of Mathematical Economics, Elsevier, vol. 24(7), pages 621-631.
- Bridges, Douglas S., 1986. "Numerical representation of interval orders on a topological space," Journal of Economic Theory, Elsevier, vol. 38(1), pages 160-166, February.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.